当前位置: 首页 > 科学研究 > 发表论文 >
发表论文
  • 蔡霞,贺广婷,关静,李秀敏.基于外汇汇率相关结构的多变点分析, 系统工程理论与实践,2009,29(3):48-53

  • Guan Jing, Shi Daoji, He Yuanyuan, The Research of the Trendbetween the Annual Maximum Sea Level and Southern Oscillation Index.2009 3rd International Conference on Bioinformatics and BiomedicalEngineering, EI:20095312597692

  • 王萍,唐潋,马楠,臧玉卫.一种基于虚拟井和多层对比的地层对比方法. 天津大学学报(自然科学版), 2009, Vol.42, No.8:744-751.(EI:20093712305081)

  • 王萍,李想,马楠,臧玉卫.基于三次中心B样条小波的电测井信号去噪. 计算机与应用化学, 2009, Vol.26, No.4:417-424.

  • Wang Ping, Ma Nan,Tang Lian, Zang Yuwei, Liu Danhong. Reconstruction and Analysis of the 3D AquiferModel Based on the Well Logs. The 2nd International Congress on Image and Signal Processing(CISP'09),2009,7:3401-3405.(ISTP:BQE82,EI:20100212631155)

  • Hu ShengLong, Huang ZhengHai, Wang Ping. A nonmonotone smoothing Newton algorithm for solving nonlinear complementarity problems. Optimization Methods and Software. 2009,Vol.24,No.3: 447-460.(SCI:444IZ,EI:20094112364725)

  • Wang Ping, Zhao Na. Finite termination of a smoothing-type algorithm for themonotone affine variational inequality problem. Applied Mathematics and Computation.2009,Vol.211,No.1:177-184.(SCI:432VB, EI:20091612041525)

  • Song Zhanjie,Wang Ping,Xie Weisong. Approximation of Second-Order Moment Processes from Local Averages. Journal of Inequalities and Applications, Volume 2009 (2009), doi:10.1155/2009/154632.(SCI:504GP)

  • 王萍,刘丹红,臧玉卫,孙晓宇.基于MODWT的FIGARCH模型波动的持续性与相关性. 天津大学学报(社会科学版), 2009, Vol.11, No.4:302-306.

  • (with Ngaiming Mok) Remarks on lines and minimal rational curves Sciences in China Series A: Mathematics, vol. 52, No.4 (2009) , 617-630

  • Geometry of Numbers in Vienna, The Mathematical Intelligencer, 31 (3) (2009), 25-31.

  • (with L. Yu), On the blocking number and the covering number of a convex body, Adv. Geom., 9 (2009), 13-29.

  • Ze-Hua Zhou and Yuan Chen, Linear combinations of composition operators on $H^\infty(B_N)$, J. Concr. Appl. Math. 7(2) (2009), 172-178.

  • Feng Zhang and Ze-Hua Zhou, Adjoint of Weighted Composition Operators on Hilbert Spaces of Analytic Functions in the Unit Ball and its Applications, Chinese Ann. Math. Ser. A 30(2) (2009),153-160, translation in Chinese J. Contemp. Math. 30(2)(2009), 107--116 .

  • Zhong-Shan Fang and Ze-Hua Zhou, Extended Cesaro operators on Zygmund spaces in the unit balL, J. Comput. Anal. Appl. 11(3) (2009), 406-413. (SCI: 424LJ)

  • Ze-Hua Zhou and Min Zhu, Extended Cesaro operators between generalized Besov spaces and Bloch type spaces in the unit ball, J. Funct. Spaces Appl. 7(3) (2009), 209-223. (SCI : 525FE)

  • Zhong-Shan Fang and Ze-Hua Zhou, Differences of composition operators on the Bloch space in the Polydisc, Bull. Austral. Math. Soc. 79(3) (2009),465-471. (SCI : I 459HN)

  • Ze-Hua Zhou and Cheng Yuan, Linear fractional composition operators on the Dirichlet space in the unit ball, Sci. China Ser. A 52(8) (2009),1661-1670. (SCI : 481DW )

  • Zhong-Shan Fang and Ze-Hua Zhou, Extended Cesaro operators from weighted Bloch spaces to Zygmund spaces in the unit ball, J. Math. Anal. Appl. 359(2) (2009), 499-507. (SCI : 477VU)

  • Ze-Hua Zhou and Xing-Tang Dong, Algebraic properties of Toeplitz operators with radial symbols on the Bergman space of the unit ball, Integral Equations Operator Theory 64(1) (2009), 137-154. (SCI: 440WZ)

  • William Y.C. Chen and Jiuqiang Liu, Set systems with L-intersections modulo a prime number, J. Combin. Theory Ser. A 116 (1) (2009) 120-131. [citations 4].

  • William Y.C. Chen, Jing Qin, Christian M. Reidys, and Doron Zeilberger, Efficient counting and asymptotics of k-noncrossing tangled diagrams, Electron. J. Combin. 16 (2009) #R37. [citations 12].

  • William Y.C. Chen and Sabrina X.M. Pang, On the combinatorics of the Pfaff identity, Discrete Math. 309 (2009) 2190-2196. [citations 12].

  • William Y.C. Chen, Amy M. Fu, and Iris F. Zhang, Faulhaber's theorem on power sums, Discrete Math. 309 (2009) 2974-2981; arXiv: math.CO/0606090. [citations 4].

  • William Y.C. Chen and Ernest X.W. Xia, The q-WZ method for infinite series, J. Symbolic Comput. 44 (2009) 960-971; arXiv:math.CO/0806.2491. [citations 3].

  • William Y.C. Chen, Oliver X.Q. Gao, and Peter L. Guo, Hook length formulas for trees by Han's expansion, Electron. J. Combin. 16 (2009) #R62; arXiv:0903.3342. [citations 9].

  • William Y.C. Chen, Sabrina X.M. Pang, Ellen X.Y. Qu, and Richard P. Stanley, Pairs of noncrossing free Dyck paths and noncrossing partitions, Discrete Math. 309 (9) (2009) 2834-2838; arXiv:math.CO/0804.2930. [citations 8].

  • William Y.C. Chen, David G.L. Wang, and Iris F. Zhang, Partitions of Zn into arithmetic progressions, European J. Combin. 30 (2009) 764-773; arXiv:math.CO/0805.1622. [citations 3].

  • William Y.C. Chen and Lisa H. Sun, Extended Zeilberger's algorithm for identities on Bernoulli and Euler polynomials, J. Number Theory 129 (2009) 2111-2132; arXiv:0810.0438. [citations 20].

  • William Y.C. Chen, Robert L. Tang, and Alina F.Y. Zhao, Derangement polynomials and excedances of type B, Electron. J. Combin. 16 (2) (2009) #R15; arXiv:0809.0741. [citations 15].

  • William Y.C. Chen and Ernest X.W. Xia, The ratio monotonicity of the Boros-Moll polynomials, Math. Comput. 78 (2009) 2269-2282; arXiv:math.CO/0806.4333. [citations 14].

  • William Y.C. Chen and Cindy C.Y. Gu, The reverse ultra log-concavity of the Boros-Moll polynomials, Proc. Amer. Math. Soc. 137 (2009) 3991-3998; arXiv:0809.0127. [citations 13].

  • William Y.C. Chen, Jiuqiang Liu and Larry X.W. Wang, Families of sets with intersecting clusters, SIAM J. Discrete Math. 23 (3) (2009) 1249-1260; arXiv:math.CO/0605171. [citations 8].

  • William Y.C. Chen, Henry Y. Gao, and Jia He, Labeled partitions with colored permutations, Discrete Math. 309 (21) (2009) 6235-6244; arXiv:0810.3388. [citations 2]

  • William Y.C. Chen, Hillary S.W. Han, and Christian M. Reidys, Random k-noncrossing RNA Structures, Proc. Natl. Acad. Sci. USA 106 (52) (2009) 22061-22066. [citations 17].

  • Huang Zheng-Hai, Hu Sheng-Long, and Han Jiye, Convergence of a smoothing algorithm for symmetric cone complementarity problems with a nonmonotone line search, Science in China (Series A), 52(4) (APR 2009): 833-848. (SCI: 432RY)

  • Hu Sheng-Long, Huang Zheng-Hai, and Wang Ping, A nonmonotone smoothing Newton algorithm for solving nonlinear complementarity problems, Optimization Methods and Software, 24(3) (JUN 2009): 447-460. (SCI: 444IZ)

  • Hu Sheng-Long, Huang Zheng-Hai, and Chen Jein-Shan, Properties of a family of generalized NCP-functions and a derivative free algorithm for complementarity problems, Journal of Computational and Applied Mathematics, 230(1) (AUG 2009): 69-82. (SCI: 461BA)

  • Lu Nan, Huang Zheng-Hai, and Jiye Han, Properties of a class of nonlinear transformations over Euclidean Jordan algebras with applications to complementarity problems, Numerical Functional Analysis and Optimization, 30(7-8) (SEP 2009): 799-821. (SCI: 500VF)

  • Liu Xiao-Hong and Huang Zheng-Hai, A smoothing Newton algorithm based on a one-parametric class of smoothing functions for linear programming over symmetric cones, Mathematical Methods of Operations Research, 70(2) (OCT 2009): 385-404. (SCI: 512WK)

  • Shi, Guoliang; Wu, Hongyou, Spectral theory of Sturm-Liouville difference operators. Linear Algebra Appl. 430 (2009), no. 2-3, 830–846.

  • Cholryong Kang, F.-Y.Wang, On F-Sobolev and Orlicz-Sobolev inequalities, Front. Math. China 2009, 4(4), 659--667.

  • F.-Y. Wang and Bo Wu. Quasi--regular dirichlet forms on free Riemannian path spaces, Infinit. Dim. Anal. Quant. Probab. Relat. Topics. 12:2(2009), 251--267.

  • M. Arnaudon, A. Thalmaier, F.-Y. Wang, Gradient estimates and Harnack inequalities on non-compact Riemannian manifolds, Stoch. Proc. Appl. 119(2009), 3653--3670.

  • F.-Y. Wang, Log-Sobolev inequality on non-convex manifolds, Adv. Math. 222(2009), 1503—1520.

  • P. Cattiaux, A. Guillin, F.-Y. Wang, L. Wu, Lyapunov conditions for Super Poincaré inequalities, J. Funct. Anal. 256(2009), 1821--1841.

  • G. Da Prato, M. Rockner, F.-Y. Wang, Singular stochastic equations on Hilbert spaces: Harnack inequalities for their transition semigroups, J. Funct. Anal. 257(2009), 992--1017.

  • F.-Y. Wang, Log-Sobolev inequalities: different roles of Ric and Hess, Annals of Probability 37(2009), 1587--1604.

  • F.-Y. Wang, Nash and log-Sobolev inequalities for hypoelliptic operators, Manusc. Math. 128(2009), 343--358.

  • F.-Y. Wang, Second fundamental form and gradient of Neumann semigroups, J. Funct. Anal. 256(2009), 3461--3469.

  • Song Zhanjie ,WangPing , Xie Weisong*,Approximation of Second-Order Moment Processes from Local Averages;Journal of Inequalities and Applications,Vol. 2009 , Article ID 154632, 2009。( SCI,IDS 号: 504GP)

  • Li Desheng, Duan Jinqiao, Structure of the set of bounded solutions for a class of nonautonomoussecond-order differential equations, J. Diff. Eqns., 246(5), pp 1754–1773, 2009.

  • X.H.Liu and W.Wu, Coerciveness of same merit functions over symmetric cores, Journal of Industrial and Management Optimization,3(2009):603-613.

  • D.Liu*,Z. Han Y. Shang,L.Wang, Design of Controllers and Exponential Stability of a Triangle Loop Strings Network System, Journal of Tianjin University (In Chinese), 2009, 42(11):980-986.

  • Liu Xiao-Hong,Ni Tie,Smoothing Newton Algorithm for Linear Programming over Symmetric Cones,Transactions of Tianjin University,2009,3: 216-221

  • Xiao-Hong Liu,Zheng-Hai Huang,A Smoothing Newton Algorithm Based on a One-Parametric Class of Smoothing Functions for Linear Programming over Symmetric Cones,Mathematical Methods of Operations Research,2009,2,385-404,SCI收录号:512 WK ,EI收录号:20094512427734

  • Xiao-Hong Liu,Wei-Wu, Coerciveness of Some Merit Functions over Symmetric Cones,Journal of Industrial Management and Optimization,2009,3,603-613,SCI收录号:486ZL

  • The Application of Quantile Regression in the Analysis of Influential Factors of Uric Acid 2009

  • A Case Study on Relationship between Mortgage Payment and Income Using Quantile Regression

  • 复合极值分布参数的概率权矩估计 《统计与决策》,2009

联系我们

地址:天津市海河教育园区雅观路135号32号教学楼,300350
邮箱:maths@tju.edu.cn
电话:+86 (0)22 27402850
传真:+86 (0)22 27402850

Copyright@2017 天津大学数学学院 版权所有

扫码关注学院最新动态